Red Spots On The Feet And Hands But Not Itchy?
Hello doctor. It’s been about a month since I developed small red spots on the skin of my hands u0026amp; feet without itching, even though I don’t have any allergies. The spots also move sometimes on the thighs, calves, to the soles of the feet or palms. Not too many spots, but maybe a dozen in number. I’m worried because it keeps appearing and hasn’t gone away until now. My bowel movements are also not smooth, only once in 3 or 4 days. Please answer doctor, thank you.
Hello Nida, Thank you for the question.
Red spots that appear on the body can be caused by:
hives acne prickly heat folliculitis eczema contact dermatitis scabies To ascertain the cause, of course you should immediately consult a doctor because in addition to requiring more information about this complaint, doctors also need to check the red spots in question. Then, the new doctor can determine the best treatment for you. In the meantime, try to monitor this complaint, see if there are things that can trigger the appearance of this red spot and please avoid it. Avoid exposure to hot air, wear loose clothing with a material that absorbs sweat.
On the other hand, a person's bowel habits are influenced by various factors, namely food, drink, physical activity, consumption of drugs, or certain medical conditions. A person is said to be constipated if the frequency of defecating is less than 3 times per week, is not complete after defecating, or is unable to defecate at all. How is your diet and water consumption habits? These two factors play a large role in determining your bowel habits. Please do the following suggestions:
Increase consumption of fibrous foods such as vegetables, fruits and nuts, increase the consumption of water at least 2 liters per day, stay active / physically active / exercise regularly avoid the habit of ignoring calls to defecate If complaints persist even though you have modified your lifestyle You, do not hesitate to consult your doctor for further examination and treatment. Also consult your doctor if you take medication regularly because there are some drugs that have side effects of constipation.
Hope this information is helpful.